MathSciNet Relay Station
MathSciNet bibliographic data
MR1742498 (2001a:62094) 62J99 (62F10 62H12)
Liang, Hua; Härdle, Wolfgang; Carroll, Raymond J. Estimation in a semiparametric partially linear errors-in-variables model. Ann. Statist. 27 (1999), no. 5, 1519–1535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement